MathSciNet Relay Station
MathSciNet bibliographic data
MR2651899 (2011f:60113) 60H10 (35R60 47D07)
Flandoli, F.; Gubinelli, M.; Priola, E. Flow of diffeomorphisms for SDEs with unbounded Hölder continuous drift. Bull. Sci. Math. 134 (2010), no. 4, 405–422.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement